MAUDE Adverse Event Report: B BRAUN MELSUNGEN AG PERFUSOR®; PUMP, INFUSION

B BRAUN MELSUNGEN AG PERFUSOR®; PUMP, INFUSION
Catalog Number 8713030
Medical Device Problem Code Excess Flow or Over-Infusion (1311)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun internal report number (b)(4).A follow-up report will be provided after the examination results are available.Note: this report is being filed for an item number that is not sold in the united states, however similar items are sold in the united states by b.Braun medical, inc.
 
Event or Problem Description
According to the customer: "on (b)(6) 2025, at about 2032hrs, rn noted that the fentanyl was running at 50mcg/hr (1ml/hr) instead of 15mcg/hr (0.3ml/hr).Fentanyl was topped up at 0015hrs." no patient complications were reported as a result of this event.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun internal report number (b)(4).Note: this report is being filed for an item number that is not sold in the united states, however similar items are sold in the united states by b.Braun medical, inc.Additional information h4: device manufacturer date.The device was not available.Only the history data was sent for investigation.Results: the device history files were analyzed.The device history files from (b)(6) 2025 were analyzed.At 00:21am a rose rate of 50.000 microgram/hour with a rate of 1ml/h was selected and the infusion started.After 12 minutes the infusion stopped and a syringe change was performed.A terumo 20ml syringe was selected and the infusion was started again with the same rate and dose rate.At 12:34am a volume of 20ml was selected and at 8:33pm the volume was reached.At 8:54pm a syringe change was performed, again.A terumo 20my syringe was selected and the infusion started again with the same rate and dose rate at 8:54pm.One minute later, the infusion was stopped and he dose rate was change to 15.000 microgram/hour and a rate of 0.3ml/h.The infusion was started and at 9:32pm stopped.The pump was set into stand-by.No other abnormalities were found.Judgment: the complaint could not be confirmed.

Brand Name
PERFUSOR®
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
B BRAUN MELSUNGEN AG
carl-braun str. 1
melsungen, hessen 34212
GM  34212
Manufacturer (Section G)
B BRAUN MELSUNGEN AG
carl-braun str. 1
melsungen, hessen 34212
GM   34212
Manufacturer Contact
jonathan severino
901 marcon blvd.
allentown, PA 18109
4847197287
MDR Report Key21634867
Report Number9610825-2025-00131
Device Sequence Number20705343
Product Code FRN
UDI-Device Identifier04046963716745
UDI-Public(01)04046963716745(10)96958407G5
Combination Product (Y/N)N
Initial Reporter CountrySN
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number8713030
Device Lot Number96958407G5
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/18/2025
Supplement Report FDA Received Date04/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/26/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown